# SDR DALA2024010500196

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON BEAM BOX BTW STA 1640 AND 1620 LBL 20 AT W4. CORRECTIVE ACTION: SUMMARY OF NRC 00364 BEAM BOX BTW STA 1640 AND 1620 LBL 20 WAS REPLACED PER B757-200 SRM. (0139675)
